# SDR FDEA201106272449

- Difficulty date: June 27, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651593730
- Condition: Cracked
- Location: Bs 680 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO COMPARTMENT BS 680 FRAME HAS A DENT AT STRINGER 24R REWORKED DENTED AREA AND FOUND CRACKED AND OUT OF LIMITS IAW SRM 53-10-1,   FIGURE 1, CUTOUT DAMAGE ( 1.5" X 1") AND FABRICATED REPAIR ANGLE FROM 7075-0 0.063   DIM 12.2500" X 3" IAW SRM 51-40-3, FIG 1 & 53-10-2 FIG 3, TREATED AND PRIMED REPAIR ANGLE & AREA IAW SRM 51-10-2, INSTALLED REPAIR ANGLE AT FWD LOWER CARGO COMPARTMENT BS 680, FRAME, STRINGER 24R IAW SRM 51-30-2.  REPAIR ACCOMPLISHED IAW EA 7-5310-136784RA.
